Journal of Integral Equations and Applications

On some new Gronwall Bellman Ou-Iang type integral inequalities to study certain epidemic models

A. Abdeldaim

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 24, Number 2 (2012), 149-166.

Dates
First available in Project Euclid: 22 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1340369459

Digital Object Identifier
doi:10.1216/JIE-2012-24-2-149

Mathematical Reviews number (MathSciNet)
MR2945799

Zentralblatt MATH identifier
1254.26029

Keywords
Gronwall Bellman's inequality Ou-Iang's inequality epidemic models qualitative behavior and quantitative properties for solutions of differential equations

Citation

Abdeldaim, A. On some new Gronwall Bellman Ou-Iang type integral inequalities to study certain epidemic models. J. Integral Equations Applications 24 (2012), no. 2, 149--166. doi:10.1216/JIE-2012-24-2-149. https://projecteuclid.org/euclid.jiea/1340369459


Export citation

References

  • R.P. Agarwal, S. Deng and W. Zhang, Generalizations of a retarded Gronwall-like inequality and its applications, Appl. Math. Comput. 165 (2005), 599-612.
  • D. Bainov and P. Simenov, Integral inequalities and applications, Kluwer Academic Publishers, Dordrecht, 1992.
  • R. Bellman and K.L. Cooke, Differential-difference equations, Academic Press, New York, 1963.
  • C.-j. Chen, W.-S. Cheung and D. Zhao, Gronwall-Bellman-type integral inequalities and applications to BVPs, J. Inequal. Appl. (2009), 1-15.
  • S.S. Dragomir, Some Gronwall type inequalities and applications, RGMIA Monographs, Victoria University, Australia, 2000.
  • H. El-Owaidy, A. Ragab and A. Abdeldaim, On some new integral inequalities of Gronwall-Bellman type, Appl. Math. Comput. 106 (1999), 289-303.
  • –––, On some new integral inequalities of Gronwall-Bellman type in two independent variables, Kyungpook Math. J. 39 (1999), 321-332.
  • G. Gripenberg, Periodic solutions of an epidemic model, J. Math. Biol. 10 (1980), 271-280.
  • –––, On some epidemic models, Quart. Appl. Math. 39 (1981), 317-327.
  • B.G. Pachpatte, On Some new inequalities related to certain inequalities in the theory of differential equations, J. Math. Anal. Appl. 189 (1995), 128-144.
  • –––, On a new inequality suggested by the study of certain epidemic models, J. Math. Anal. Appl. 195 (1995), 638-644.
  • –––, Inequalities for differential and integral equations, Academic Press, New York, 1998. \noindentstyle